# SDR FDEA201111174953

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327062002000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241GJ, HAS DAMAGED CORNERS AND MISSING INSERTS AND IS DELAMINATED AT THE CLEVIS CUT- OUT 8 INCHES.  FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ-25-005 REVISION J.
